Sinutab Tablets – Non Drowsy Congestion Relief, 15 Tablets
£5.49 Original price was: £5.49.£5.19Current price is: £5.19.
Fast relief of nasal and sinus congestion & headache and pain.
Non-drowsy formula
Suitable for Adults and Children over 12 years
Active ingredients: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg.
Double-action formula which helps to relieve headaches and pain associated with the common cold, hay fever and sinusitis.
Compare
Description
Sinutab Tablets – Non Drowsy Congestion Relief, 15 Tablets
Sinutab Tablets are a quick and easy way to relieve the symptoms of colds, flu, and allergies. The Sinutab tablets contain paracetamol an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine a decongestant to clear nasal congestion and blocked sinuses.
Sinutab tablets are a great way to relieve your congestion while also fighting off the symptoms of colds and allergies. The non-drowsys formula contains paracetamol, an analgesic and antipyretic that will help you feel better with its relief from pain or fever as well!
Can someone who is pregnant or breastfeeding use Sinutab Tablets?
Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant, planning a pregnancy, suspect you are pregnant or breast-feeding
Sinutab Tablets Reviews
After using Sinutab Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
What is the price of Sinutab Tablets?
The price of Sinutab Tablets is £5.19
Where can you buy Sinutab Tablets?
You can buy Sinutab Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.
Can you buy Sinutab Tablets Over the counter?
Sinutab Tablets is available to buy over the counter. You do not need a prescription to buy Sinutab Tablets but you might be asked some questions about your medical health when you add it to your basket.
How To Use
How To Use Sinutab Tablets
Adults and children aged 12 years and over: take two tablets every 4 – 6 hours, up to 4 times a day. Leave at least 4 hours between doses. Do not take more than 4 doses in 24 hours.
Delivery Options
Delivery options
All deliveries are subject to the availability of the product and product sale conditions been met.
Order & Collect
Free next-day collection from In-Store
UK Delivery
Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.
Europe Delivery
Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.
Rest of the World
Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS
For more information see our Shipping Policy or view our Return policy.
Product Details
Product Information
Warnings or Restrictions
Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from asthma. Consult your pharmacist or doctor prior to use.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.
•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.
Ingredients
Active ingredients: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride.
Other ingredients: Pregelatinised maize starch, crospovidone, povidone K30, stearic acid, microcrystalline cellulose, sodium starch glycollate, magnesium stearate.
Side Effects
Side Effects of Sinutab Non Drowsy Congestion Relief Tablets
Possible side-effects
Like all medicines, Non-Drowsy Sinutab can have side-effects, although not everybody gets them. If you experience any of the following, stop using this medicine and seek immediate medical help: n Reduced blood flow to the heart which can cause angina (discomfort or pain in the chest, neck, back, jaw, shoulders or arms), or heart attack. n Stroke (weakness of the face, arms or legs, or speech problems). n Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of Acute Generalized Exanthematous Pustulosis – AGEP) may occur within the first 2 days of treatment with this medicine (See section 2). n Sudden onset of severe headache, nausea, vomiting, confusion, fits, visual disturbances. n Swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallowing or breathing. n Allergic reactions including skin rashes such as hives (which may be severe and include blistering and peeling of the skin) and itching. n Hallucinations or paranoid delusions (seeing or hearing things that are not there, irrational thoughts or feelings). n Inflammation of the colon due to insufficient blood supply (ischaemic colitis). Symptoms may include sudden abdominal pain or rectal bleeding. n Feeling unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than normal. If you experience any of the following, stop using this medicine and talk to your doctor: n Trouble passing water (especially in men with prostate problems). Other effects which may occur include: Very Common (may affect more than 1 in 10 people) n Headache Common (may affect up to 1 in 10 people) n Difficulty sleeping, nervousness or dizziness n Dry mouth or nausea Other effects which may occur but it is unknown how often n Anxiety, restlessness, irritability, feeling jittery or feelings of extreme happiness n Sleep disturbances n A fast or irregular heartbeat or an increased awareness of the heartbeat (palpitations) n Drowsiness n High blood pressure n Stomach pain, diarrhoea or vomiting n Pain when passing water n Tingling or numbness of the hands or feet (pins and needles) n A tremor or shakiness n Reduced blood flow to the optic nerve (Ischaemic optic neuropathy) Very rare cases of serious skin reactions have been reported with paracetamol. Reporting of side effects If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side-effects, you can help provide more information on the safety of this medicin
How to Store
How to Store Sinutab Non Drowsy Congestion Relief Tablets
Do not store above 25ºC.
Store in the original packaging.
Keep this medicine out of the sight and reach of children.
Do not use this medicine after the expiry date which is stated on the carton after ‘Expiry’. The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer
required. These measures will help to protect the environment.
Medication Restriction & Addiction
• This medicine can lead to dependence. Therefore, the treatment should be of short duration.
Taking this medicine regularly, particularly for a long time, can lead to addiction. Only use this medicine as described in the leaflet. Addiction can cause withdrawal symptoms when you stop taking this medicine. Withdrawal symptoms can include restlessness, difficulty sleeping, irritability, agitation,
anxiety, feeling your heartbeat (palpitations), increased blood pressure, feeling or being sick, diarrhoea, loss of appetite, shaking, shivering or sweating. Speak to your doctor if you experience withdrawal symptoms.
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to over the counter medication, we urge you to visit the below links for professional help and advice:
Only logged in customers who have purchased this product may leave a review.
Questions and answers of the customers
There are no questions yet, be the first to ask something for this product.
Reviews
There are no reviews yet